# SDR 2003F00598

- Difficulty date: September 3, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N57954
- Make and model: Snias AS350BA
- Aircraft serial: 1127
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE SEIZURE.  MO 2 AND 3 209.3 HOURS OUT OF OVERHAUL .
